| Catalog Number |
CV-15703 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during cvc placement, the needle, dilated guidewire, and catheter were inserted without difficulty.However, removing the guidewire proved difficult, requiring the guidewire and catheter to be removed together.Upon removal, the guidewire was found to be bent and twisted.A different catheter from another manufacturer was used." there was no medical intervention required.The patient's current condition is unknown at this time.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "during cvc placement, the needle, dilated guidewire, and catheter were inserted without difficulty.However, r emoving the guidewire proved difficult, requiring the guidewire and catheter to be removed together.Upon removal, the guidewire was found to be bent and twisted.A different catheter from another manufacturer was used." there was no medical intervention required.The patient's current condition is unknown at this time.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.